# SDR DL764071338

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 24,939 hours, 7,767 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Condition: Failed
- Location: Oxygeny System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM FAILS AUTO DEPLOYMENT, REMOVED AND REPLACED K455 OXYGEN CONT TIME DELAY RELAY IAW WDM 25-21-11 AMM B767.  OPS CHECKS GOOD IAW AMM B767 35-21-00.
